# SDR AU510001474

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Light
- Part number: 40023344
- Condition: Open
- Location: Indicator
- Component: Indicator, Honeywell
- Component part number: BA141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ATTITUDE INDICATOR PANEL LAMPS ON BEZEL BLOWN. FOUND DURING INSPECTION IAW AD/RAD/043.(AD/SB DESC: AD/RAD/O43 ) (CASA# 510001474)
